# SDR SWIA201743537

- Difficulty date: June 2, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 29,359 hours, 28,748 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 832ET HAS CORROSION ON TWO HINGES.   REMOVED AND REPLACED WITH NEW HINGES IAW SRM.
